# SDR SWAA2019100237468

- Difficulty date: September 12, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 62,002 hours, 36,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 148A8650
- Condition: Corroded
- Location: Bs 1125
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APE BAY ON "T " ANGLE R/H ACCESS PANEL CUT OUT CORRODED AT BS. 1125, RBL 20. / R&R STIFFENER PER SRM AND DWG.
